8-year-old children do NOT experience cardiac arrest.
This is NOT normal and will NEVER be normal.
And ignorant parents who blindly trust pharmaceutical companies and big government must wake up from their mass formation psychosis.
A foreign report in the VAERS system shows the horrific side effects an 8-year-old girl experienced approximately two weeks following the Pfizer-BioNTech COVID-19 jab.
It’s unknown if the report was made after the first or second dose.
DEATH – Child
8 yo girl
14 days post unk dose Pfizer onset of sympt
Died 16 days post 💉
Haematemesis (Vomiting Blood)
“Cardiac arrest; abdominal pain; HEMATEMESIS/ vomited blood; DIFFICULTY OF BREATHING; spO2 of 45%; Cardiac rate of 197 bpm; Fever; Headache” pic.twitter.com/vtJeDRQ44k
— Jean Rees (@JeanRees10) April 2, 2022
VAERS ID 2193609 states:
Cardiac arrest; abdominal pain; HEMATEMESIS/ vomited blood; DIFFICULTY OF BREATHING; spO2 of 45%; Cardiac rate of 197 bpm; Fever; Headache; This is a spontaneous report received from a contactable reporter(s) (Other HCP) from Regulatory Authority. Regulatory number: PH-PHFDA-300138966 (RA). An 8 year-old female patient (unknown if pregnant) received bnt162b2 (COMIRNATY), intramuscular, administration date 18Feb2022 (Lot number: FR8392) at the age of 8 years as dose number unknown, single for covid-19 immunisation. The patient’s relevant medical history and concomitant medications were not reported. The following information was reported: PYREXIA (death) with onset 04Mar2022 10:00, outcome “fatal”, described as “Fever”; HEADACHE (death) with onset 04Mar2022 10:00, outcome “fatal”, described as “Headache”; ABDOMINAL PAIN (death) with onset 06Mar2022 17:00, outcome “fatal”, described as “abdominal pain”; HAEMATEMESIS (death) with onset 06Mar2022, outcome “fatal”, described as “HEMATEMESIS/ vomited blood”; DYSPNOEA (death) with onset 06Mar2022, outcome “fatal”, described as “DIFFICULTY OF BREATHING”; OXYGEN SATURATION DECREASED (medically significant) with onset 06Mar2022, outcome “unknown”, described as “spO2 of 45%”; HEART RATE INCREASED (medically significant) with onset 06Mar2022, outcome “unknown”, described as “Cardiac rate of 197 bpm”; CARDIAC ARREST (medically significant), outcome “unknown”, described as “Cardiac arrest”. On 04Mar2022, patient had fever and headache (with check-up at Private Clinic). On 06Mar2022, patient had abdominal pain, vomited blood and complained of difficulty of breathing (Oxygen given); with check-up, upon assessment the patient with Cardiac Rate of 197bpm; spO2 of 45%. The patient again vomited blood; ROD advised intubation but emergency kits were unavailable; patient transferred to other hospital – ECG done twice; patient was also intubated; IV fluids were also given. The patient suffered from Cardiac Arrest and was revived and emergency drugs were given intravenously. The patient underwent the following laboratory tests and procedures: electrocardiogram: (06Mar2022) unknown results, notes: twice; heart rate: (06Mar2022) 197 bpm; oxygen saturation: (06Mar2022) 45 %. Therapeutic measures were taken as a result of pyrexia, headache, abdominal pain, haematemesis, dyspnoea, oxygen saturation decreased, heart rate increased, cardiac arrest. The patient date of death was unknown. The reported cause of death was abdominal pain, pyrexia, headache, haematemesis, dyspnoea. No follow-up attempts are possible. No further information is expected.; Reported Cause(s) of Death: abdominal pain; Fever; Headache; Hematemesis; DIFFICULTY OF BREATHING
Abdominal pain, Headache, Pyrexia, Cardiac arrest, Heart rate, Dyspnoea, Heart rate increased, Electrocardiogram, Oxygen saturation, Haematemesis, Oxygen saturation decreased